# SDR UHLA013408

- Difficulty date: April 23, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 256 - LGA-BED - WHEN THE MAIN PASSENGER DOOR WAS OPEN TO DEPLANE THE PASENGERS IN BED.  THE PASSENGER DOOR SUPPORT CABLE SNAPPED.  NOBODY WAS HURT, ALL PASSENGERS WERE DEPLANED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR SUPPORT CABLE.  NO OTHER DEFECTS WERE NOTED.  OPS CHECKED GOOD.  (M)
